# SDR CA971010007

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 552400052
- Condition: Cracked
- Location: Leading Edge
- Part time: 2,233 hours
- Component: 552400078
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT AILERON LEADING EDGE SKIN CRACKED IN TWO PLACES UNDER INBD BALANCE WEIGHT.  SCREW HEADS ABOUT 1 INCH LONG EACH.  LEADING EDGE REPLACED.  PART TC:  2,277 HOURS.
